MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL REVISION 54MM GROUP E; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL REVISION 54MM GROUP E; HIP COMPONENT
Model Number DBFRGE54
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, acetabular shell appeared loose on x-ray.Additional information received on 11/13/2025: the cup was explanted and replaced with a depuy cup.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.Mpo was notified that this patient was revised approximately 31 months after the index operation due to alleged loosening of the dynasty® biofoam® acetabular shell.The report notes that the shell appeared to have not been adequately fixed on x-ray.The explanted products were not returned to mpo for evaluation, nor were any images, radiographs, or operative notes provided to investigate the complaint.Review of the device history record (dhr) for these lots indicates that these products met all established acceptance criteria throughout manufacturing processes.Furthermore, this complaint is the first and only report involving the subject manufacturing lot.The quality of implant fixation is a known risk of total hip arthroplasty and can be influenced by component positioning, trauma, inadequate fixation, and/or tissue laxity, which is stated within the current microport hip systems package insert (150803-9).Without additional information, mpo is unable to provide conclusions regarding the alleged occurrence.There were no trends identified for this complaint.This complaint will continue to be monitored through complaint tracking.

Brand Name
DYNASTY® BF SHELL REVISION 54MM GROUP E
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key23727954
Report Number3010536692-2025-00389
Device Sequence Number10375590
Product Code JDI
UDI-Device IdentifierM684DBFRGE541
UDI-PublicM684DBFRGE541
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K122382
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDBFRGE54
Device Catalogue NumberDBFRGE54
Device Lot Number1944521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale